The hopf bifurcation and existence and stability of closed orbits in multisector models of optimal economic growth

Jess Benhabib, Kazuo Nishimura

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Abstract

    The local and global stability of multisector optimal growth models has been extensively studied in the recent literature. Brock and Scheinkman (1976), Cass and Shell (1976), McKenzie (1976), and Scheinkman (1976) have established strong results about global stability that require a small rate of discount. Burmeister and Graham (1973), Araujo and Scheinkman (1977), Magill (1977), and Scheinkman (1978) have established conditions that yield stability conditions independently of the rate of discount.

    Original languageEnglish (US)
    Title of host publicationNonlinear Dynamics in Equilibrium Models
    Subtitle of host publicationChaos, Cycles and Indeterminacy
    PublisherSpringer Berlin Heidelberg
    Pages51-73
    Number of pages23
    ISBN (Electronic)9783642223976
    ISBN (Print)9783642223969
    DOIs
    StatePublished - Jan 1 2012

    ASJC Scopus subject areas

    • Economics, Econometrics and Finance(all)
    • Business, Management and Accounting(all)

    Fingerprint Dive into the research topics of 'The hopf bifurcation and existence and stability of closed orbits in multisector models of optimal economic growth'. Together they form a unique fingerprint.

  • Cite this

    Benhabib, J., & Nishimura, K. (2012). The hopf bifurcation and existence and stability of closed orbits in multisector models of optimal economic growth. In Nonlinear Dynamics in Equilibrium Models: Chaos, Cycles and Indeterminacy (pp. 51-73). Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-642-22397-6_3